MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE TRUNION 47MM, SLOTTED, TPS CAP; TOTAL SHOULDER ARTHROPLASTY SYSTEM

ARTHREX, INC. ECLIPSE TRUNION 47MM, SLOTTED, TPS CAP; TOTAL SHOULDER ARTHROPLASTY SYSTEM
Model Number ECLIPSE TRUNION 47MM, SLOTTED, TPS CAP
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a revision shoulder procedure on (b)(6) 2021 where an arthrex implant was removed.No further details, additional information has been requested.Additional information provided 8/19/2021: the date of the primary procedure was on (b)(6)2021 for a left total shoulder arthroplasty.This procedure took place at gateway surgery center, arthrex account # (b)(4).Revision for a left anatomic total shoulder arthroplasty to reverse shoulder arthroplasty took place at arthrex account # (b)(4)on (b)(6) 2021 where the following devices were explanted: ar-9301-02 (20.00960); ar-9301-47cpc (19.04096); ar-9347-20 (2797, 47/20); ar-9121-06 (17.01402).
 
Additional Manufacturer Narrative
Complaint not confirmed, no abnormality was observed that may have contributed to the event.Only minor wear and abrasion were observed that is expected from an explanted device.

Brand Name
ECLIPSE TRUNION 47MM, SLOTTED, TPS CAP
Common Device Name
TOTAL SHOULDER ARTHROPLASTY SYSTEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12364462
Report Number1220246-2021-03571
Device Sequence Number17172770
Product Code QHQ
UDI-Device Identifier00888867276161
UDI-Public00888867276161
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberECLIPSE TRUNION 47MM, SLOTTED, TPS CAP
Device Catalogue NumberAR-9301-47CPC
Device Lot Number19.04096
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;